# SDR WWMA9800024

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLYING THROUGH SEVERE RAIN STORMS THE LEFT AND RIGHT ENGINES EXPERIENCED POWER INTERRUPTIONS, THEY OCCURED WITH AND WITHOUT THE ENGINE ANTI-ICE ON.  A 10 PERCENT TO 20 PERCENT LOSS OF TORQUE WAS NOTED WITH YAW CHANGES AND AUDIBLE BANGS.  ALSO, BOTH IGNITION LIGHTS CAME ON.  THE AIRCRAFT LANDED IN LAX WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE AND BORESCOPE INSPECTIONS ON BOTH THE LEFT AND RIGHT ENGINES IAW FAULT ISOLATION GUIDES IN THE GE MM 72-00-00 PAGES 139 TO 147.  NO DISCREPANCIES WERE FOUND, THE FLIGHT DATA RECORDER AND THE FDAU WERE REMOVED FOR STATISTICAL DOWNLOADING.
